# SDR UALA2013060603914

- Difficulty date: June 5, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,545 hours, 16,951 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR UPPER HINGE CUTOUT CRACKED.   R & R L2 DOOR UPPER HINGE CUTOUT REPAIR DOUBLER IAW ECRA5211-01345.  MAJOR REPAIR.
